Nonlinear evolution of instabilities behind spheres and disks

Piotr Szałtys , Marcin Chrust , A. Prządka , S. Goujon-Durand , L.S. Tuckerman

Abstract

n/a
Author Piotr Szałtys (FPAE)
Piotr Szałtys,,
- Faculty of Power and Aeronautical Engineering
, Marcin Chrust
Marcin Chrust,,
-
, A. Prządka
A. Prządka,,
-
, S. Goujon-Durand
S. Goujon-Durand,,
-
, L.S. Tuckerman
L.S. Tuckerman,,
-
Journal seriesJournal of Fluids and Structures, ISSN 0889-9746, (A 35 pkt)
Issue year2011
Vol27
No5
Pages743-747
ASJC Classification2210 Mechanical Engineering
Languageen angielski
Score (nominal)35
Score sourcejournalList
Publication indicators WoS Citations = 8; Scopus SNIP (Source Normalised Impact per Paper): 2011 = 2.34; WoS Impact Factor: 2011 = 1.567 (2) - 2011=1.745 (5)
Citation count*3 (2013-01-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?